Aa
A
A
Close
Blank
Avatar universal
dark spots or blotches on lips
i have dark spots on both upper and lower lips, i do not smoke, drink tea regularly.

i somehow can't find a  doctor or physician to tell me what this condition is.  again, dark spots appearing on both bottom and lower lips, resembling the appearance of large spots.

can anyone help me.

thnx
Cancel
5 Answers
5 Answers
Page 1 of 1
Avatar universal
question- are the dark spots black or dark red?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,

Since when are you having the symptoms? What is your age?

Some causes could be lip biting, lip licking, Vit.B2 deficiency, smoking, overexposure to sun and ill fitting dentures. In extreme cases, this could be due to bacterial or fungal skin infection.

You need to drink plenty of water daily – around 1.5 – 3 litres per day. Do not keep your lips dry; apply lip balm which contains sunscreen – preferably a medicated one.

If you have cracks at the corner of your mouth it indicates B2 deficiency in this case you need to take B2 supplements.

If the symptoms still persist, consult your skin specialist or dermatologist.

Let us know about how you are doing and if you have any other doubts.

Regards.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have one small brown spot right now on my lower lip which came out a month ago.  I don't know how or why it just came out.  I'm a 33-yr old female. I don't smoke and I know I drink lots of water daily.  It is not painful or uncomfortable but it just bothers me as it wasn't there before.  How can I get rid of this?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,ion.


Nothing can be said with surety without having a look at the. lesions

It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.

Let us know if you need any other information and post us on how you are doing.

Regards.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am taking medication that causes dry mouth (Asacol) but in addition to the dryness, I have a dark almost chapped blotch on my top lip that will not go away...I am CONSTANTLY drinking water AND applying medicated lip balm/petroleum jelly to it...
Is there anything short of going to the doctor that I need to be doing/considering?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
209987 tn?1451939065
Blank
AB
4851940 tn?1385441629
Blank
United Kingdom